# SDR 01FDEA00128

- Difficulty date: February 15, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC149027347075
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01,1) ON BS 328 FLOORBEAM UPPER CHORD, LBL 4, WL 208.  *S/D*  OUT OF LIMITS PER FEDEX SRM 53-10-1.  REMOVED AND REPLACED PER FEDEX DWG SR 27-53-017.
